Ask Eve

Hrt & bleeding

Hiya,just a bit of advice please,I recently had a biopsy of my womb & my cervix as abnormal cells were found,all came back clear I just have to have more frequent smear tests as a result of this,my question is I've been taking the femoston hrt since May,for the 1st 3 months no bleeding ,now I've had 2 bleeds & spotting more or less since then,I was told when I had the biopsy on my womb done that should I bleed again I should have it checked out,but I'm confused incase it's just a side effect from the hrt? Xx

1 Reply

Hi Terri.

Thank you for your message. We're glad to hear that your womb and cervix biopsy came back clear. It can sometimes take a while for the body to get used to HRT/hormonal contraceptives, and bleeding is something that can happen during the 'adjustment' period. If you'd like to speak to our Nurse Specialist Tracie in more detail, please email and include your phone number if you would like her to call you.

Best Wishes,

Team Eve.

1 like

You may also like...